# SDR VNAA2012120800006

- Difficulty date: December 8, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 20,999 hours, 21,399 cycles
- Engine: Ge CF343B1
- Engine time: 20,835 hours, 21,201 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 5399001
- Part serial: 0821B
- Condition: Failed
- Location: Rt Cowling
- Part time: 18,113 hours, 18,272 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RIGHT COWL ANTI-ICE CAUTION MESSAGE IN FLIGHT.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED RIGHT ENGINE ANTI-ICE VALVE, ANTI-ICE PRESSURE SWITCH AND PRV (PRESSURE RELIEF VALVE) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
